MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 5F SINGLE-LUMEN CATHETER RADIOLOGY BASIC TRAY (70 CM NITONOL GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 5F SINGLE-LUMEN CATHETER RADIOLOGY BASIC TRAY (70 CM NITONOL GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 3175355
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of recs1227 showed four other similar product complaint(s) from this lot number.Both of the complaints for this lot number (recs1227) have been reported from the same facility in the usa.
 
Event or Problem Description
It was reported by the facility that they had an issue with their 5fr single lumen piccs not flushing/passing the wire on placement.They state that there seems to be a "ball" or something inside the picc occluding it roughly midway down the line.They have had issues with 2 that they placed and then 3 more that they tested before placing.The two piccs that were placed were removed due to occlusions.It was stated that there was no patient harm.This file addresses the fifth of the 5 devices.

Brand Name
POWERPICC 5F SINGLE-LUMEN CATHETER RADIOLOGY BASIC TRAY (70 CM NITONOL GUIDEWIRE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7794613
Report Number3006260740-2018-02131
Device Sequence Number13935115
Product Code LJS
UDI-Device Identifier00801741027703
UDI-Public(01)00801741027703
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K033389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3175355
Device Catalogue Number3175355
Device Lot NumberRECS1227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1